Hardy inequalities for weighted Dirac operator

Adimurthi, ; Tintarev, Kyril (2010) Hardy inequalities for weighted Dirac operator Annali di Matematica Pura ed Applicata, 189 (2). pp. 241-251. ISSN 0373-3114

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/g3u272l58q4466...

Related URL: http://dx.doi.org/10.1007/s10231-009-0107-8


An inequality of Hardy type is established for quadratic forms involving Dirac operator and a weight r -b for functions in Rn. The exact Hardy constant c b = c b (n) is found and generalized minimizers are given. The constant c b vanishes on a countable set of b, which extends the known case n = 2, b = 0 which corresponds to the trivial Hardy inequality in R2. Analogous inequalities are proved in the case c b = 0 under constraints and, with error terms, for a bounded domain.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Dirac Operator; Hardy Inequality; Optimal Constants
ID Code:12115
Deposited On:10 Nov 2010 04:28
Last Modified:09 May 2011 11:23

Repository Staff Only: item control page